# SDR SWAA2016112209918

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 36,077 hours, 18,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS LOOSE AT MID CABIN.    R & R THE LIGHT ASSY IAW MM.
